Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mean values and Frullani integrals


Author: Ralph Palmer Agnew
Journal: Proc. Amer. Math. Soc. 2 (1951), 237-241
MSC: Primary 26.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041905-2
MathSciNet review: 0041905
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [R] P. Agnew, Limits of integrals, Duke Math. J. vol. 9 (1942) pp. 10-19. MR 0005933 (3:233g)
  • [G] H. Hardy, Divergent series, Oxford, 1949, 396 pp. MR 0030620 (11:25a)
  • [K] S. K. Iyengar, On Frullani integrals, Journal of the Indian Mathematical Society (2) vol. 4 (1940) pp. 145-150; reprinted, Proc. Cambridge Philos. Soc. vol. 37 (1941) pp. 9-13. MR 0003431 (2:218f)
  • [A] M. Ostrowski, On some generalizations of the Cauchy-Frullani integral, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 612-616. MR 0031020 (11:87g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.1X

Retrieve articles in all journals with MSC: 26.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041905-2
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society